MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK II UNIVERSAL TRACKER, MEDIUM CLAMP; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK II UNIVERSAL TRACKER, MEDIUM CLAMP; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 961578
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/03/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Return requested.Replacement suretrak2 clamp medium shipped to site 11/04/2016.Medtronic investigation of returned suspect suretrak2 clamp medium finds that clamp adjustment screw head is somewhat rounded out causing difficulty setting the clamp.The clamp is otherwise functional.Physical damage - rounded head/damaged screw hardware investigation was completed.This issue was found related to a hardware issue and was documented in a medtronic hardware anomaly tracking database.
 
Event or Problem Description
A site purchasing department representative reported that their suretrak2 medium clamp was damaged.No further details regarding the damage, or how it occurred, were provided.There was no patient present when this issue was identified.
 
Additional Manufacturer Narrative
The device was returned for analysis and not repaired and returned.

Brand Name
SURETRAK II UNIVERSAL TRACKER, MEDIUM CLAMP
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6141240
Report Number1723170-2016-05605
Device Sequence Number18888097
Product Code HAW
UDI-Device Identifier00721902672279
UDI-Public00721902672279
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961578
Device Lot Number160201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/03/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/02/2016
Supplement Report FDA Received Date12/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1